# SDR 2000ZZZX395

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC3YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Condition: Corroded
- Location: Hub
- Part time: 1,916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD EXCESSIVE RUST IN BEARING RACES AND ON BALLS.  SOME CORROSION O INSIDE OF HUB.
